Effexor discontinuation symptoms: Missed 2 days (150 mg)

Posted by behrouz @behrouz, Aug 19, 2020

My son, who is 17, has missed 2 days of his Effexor (150 mg) and is now experiencing anxiety. He has already started taking the medication again, which apparently takes a while to build up again. In the meantime, what can be done to relieve some of his symptoms? He does not like taking OTC sleeping aids as he says it makes him more agitated. Any thoughts or suggestions?
Thank you!

Interested in more discussions like this? Go to the Depression & Anxiety group.

@clutch

@sears, I was reading an older post of yours about your situation of being hospitalized for unknown reasons, but in reality you were in withdrawals! I had a very similar incident many years ago before we knew how devastating benzos can lbe. I was the one who finally figured it out and made the mistake of jumping back on the drug out of desperation to feel better. And now years later I feel like you, that the klonopin finally " turned on me". I think you have used that term in several posts. I would really like to know the details of your experience when that happened to you. Thank you.

Jump to this post

@sears I'm asking again…if you can share what happened when your benzodiazepine "turned on" you? What benzo and what were your symptoms like? Thanks

REPLY
Please sign in or register to post a reply.
  Request Appointment